Pack'n'Save

Panadol Cold & Flu Max Plus Decongestant Caplets 20pk

$0.59/ea

Panadol Cold & Flu Max Plus Decongestant Caplets 20pk

$0.59/ea

11

79

ea

ea

Each Capsule Shaped Tablet (Caplet) Contains: Paracetamol (500mg), Phenylalanine Hydochloride (5mg) Each Caplet Also Contains: Potassium Sorbate

Products are subject to change and availability. Product information including images and allergens is provided by our suppliers to assist customers to select suitable products. However, this information may change at short notice and you should always check the product labels. We endeavor to keep all information up to date, but we cannot and do not guarantee accuracy and completeness of this information.